# SDR VNAA2020062211101

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,877 hours, 16,190 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K24284
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULICS SYSTEM FAILURE. FLIGHT CREW RAN THE QRH, AND DECLARED AN EMERGENCY.  HYD PUMP 3A LOW PRESSURE CAUTION IN FLIGHT.  REMOVED AND REPLACED NR 3A HYD ACMP.  SERVICED 3A HYD SYS TO 55% AT 49 DEGREES C.  PERFORMED OPERATIONAL AND LEAK CHECK.  NO LEAKS AT THIS TIME OPS CHECK GOOD.
